# SDR DALA2022030901543

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 88,692 hours, 40,254 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0673 -ATB- DUE TO SMOKE IN COCKPIT AND CABIN. CORRECTIVE ACTION: T/S FOUND #2 ENGINE NOT SCAVENGING OIL. R/R #2 ENGINE OIL SCAVENGE LUBE PUMP, #2 ENG LRU 2000 MGB OIL PUMP ASSY. PERFORMED ADJ AND TEST, CKS GOOD. R/R RECIRCULATION FILTERS. ODI PREVENTION C/W.
